# SDR RAIA201905080011

- Difficulty date: May 8, 2019
- Submitted: May 16, 2019
- Operation: Air carrier
- Aircraft: N842HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145830
- Aircraft time: 32,770 hours, 30,002 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 17 CENTER OMEGA BEAM LT LOWER ANGLE CRACKED. REMOVED & REPLACED ANGLE.
